# SDR CALA2024091602420

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 51,719 hours, 18,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A57703
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF SEAT TRACK ATTACH FITTING LOCATED AT LBL22 BETWEEN STA 328-344.    REMOVED CORROSION INTERCOSTAL, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-10-51. REMOVED AND REPLACED INTERCOSTAL PN# 141A5770U3 IAW SRM 51-40-02, BAC DWG 141A5730 REV A.
